# SDR RRXA11425

- Difficulty date: July 28, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 59764619
- Condition: Cracked
- Location: Fs64 L22l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND F/S 64 LBL 55 FORMER FOR L1 DOOR HAS A 1 3/4" CRACK AT L22L.  *** CORRECTIVE ACTION *** STOP DRILLED CRACK IAW SRM 53-2-0 FIG 1B.  FABRICATED REPAIR ANGLES IAW SRM 53-2-0 FIG 1B,  INSTALLED REPAIR ANGLES IAW SRM 51-1-20D
